MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SHOULDER PACK

Medline Industries, LP MEDLINE; DBD-SHOULDER PACK
Catalog Number DYNJ33450F
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported: "customer had a busted chloraprep that contaminated pack," and the investigation summary states the account reported finding pre-activated duraprep.A photo and a sample were received; the sample was of one unopened pack, there was an orange spot on the pack insert, and when the pack was opened the duraprep was pre-activated and leaked in the pack; finished good production records and the finished good pack build were reviewed.The reported problem was confirmed, and reviewed production records noted no non-conformances that would have contributed to the reported issue.The placement of the duraprep in the pack was reviewed and its location was determined to have contributed to the pre-activation as it was not adequately protected; the component's placement could be changed to prevent recurrence in the future, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "customer had a busted chloraprep that contaminated pack.".

Brand Name
MEDLINE
Common Device Name
DBD-SHOULDER PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50947017
Report Number1417592-2026-54374
Device Sequence Number9499642
Product Code OJH
UDI-Device Identifier40195327213405
UDI-Public40195327213405
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ33450F
Device Lot Number22JBG007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown